RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 2, Pages 227–235 (Mi msb4261)  

Dispersion of the coefficients of functions which are $p$-valent in the mean

I. E. Bazilevich, N. A. Lebedev


Full text: PDF file (667 kB)

Bibliographic databases:

UDC: 517.53
Received: 04.10.1965

Citation: I. E. Bazilevich, N. A. Lebedev, “Dispersion of the coefficients of functions which are $p$-valent in the mean”, Mat. Sb. (N.S.), 71(113):2 (1966), 227–235

Citation in format AMSBIB
\Bibitem{BazLeb66}
\by I.~E.~Bazilevich, N.~A.~Lebedev
\paper Dispersion of the coefficients of functions which are $p$-valent in the mean
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 2
\pages 227--235
\mathnet{http://mi.mathnet.ru/msb4261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=199369}
\zmath{https://zbmath.org/?q=an:0172.09702}


Linking options:
  • http://mi.mathnet.ru/eng/msb4261
  • http://mi.mathnet.ru/eng/msb/v113/i2/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:87
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019